MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK; HEXOKINASE, GLUCOSE
Catalog Number 04657527190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 111 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with glucose hk on a cobas c 111 analyzer.The sample initially resulted in a glucose value of 254.3 mg/dl.A physician requested a repeat of the sample.The repeat result was 124.7 mg/dl.
 
Additional Manufacturer Narrative
The patient had no known history of diabetes.The patient had an hba1c result of 5.4 % on (b)(6) 2026.The patient was a pre-surgical patient.The patient is 27 years old.Calibration and quality control data were acceptable.There was no indication of a reagent performance issue.A review of instrument log files and hardware history showed no evidence of malfunctions.The patient sample had a clotting time that was shorter than recommended by the tube manufacturer.The investigation determined the issue is consistent with insufficient pre-analytic sample handling.Medwatch fields a2 and a3 have been updated.

Brand Name
GLUCOSE HK
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25001607
Report Number1823260-2026-01623
Device Sequence Number8729426
Product Code CFR
UDI-Device Identifier04015630922338
UDI-Public04015630922338
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04657527190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age27 YR
Patient SexMale